# SDR UALA2011031101173

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 78,605 hours, 12,624 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Connector
- Part number: 405210602ATS
- Condition: Shorted
- Location: Seat 23h Audio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER AT 23H COMPLAINED OF BEING SHOCKED FROM THE AUDIO JACK. REPLACED AUDIO JACK AT 23H. 23H AUDIO OPS CHECK OK.
